# SDR R61A201809270985

- Difficulty date: September 20, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 11,643 hours, 7,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17086131001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RH SHEAR PANEL FR87-88, CORROSION FOUND ON OTBD INTERCOSTAL FOR GALLEY SUPPORT AT ATTACH HOLE. REMOVED AND REPLACED OTBD INTERCOSTAL FOR GALLEY SUPPORT REF. EMB SRM 51-40-08. SEE EAMS W/O H6442 SN 367 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
